# SDR CA031107010

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 6,945 hours
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7528657
- Condition: Cracked
- Location: Nr 2 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 HYDRAULIC SYSTEM LEAKING. QUANITY READS ZERO. MAINTENANCE FOUND RESERVOIR FILL TUBE ASSEMBLY FOR NR 2 SYSTEM IN REAR EQUIPMENT BAY CRACKED ABOUT ONE INCH FROM FILL ADAPTER PORT.
